# SDR DALA2015072304580

- Difficulty date: July 22, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RT RETRACT ACTUATOR SUPPORT FITTING BUSHING BORE.  CORROSION ON BUSHING BORE WAS REWORKED WITH FINAL DIMENTION ID 2.377" WITHIN LIMITS IAW DWG SR09570087, REV B, FPI WAS ACCOMPLISHED RT RETRACT ACTUATOR SUPPORT FITTING BUSHING BORE NO CRACKS WERE FOUND AFTER REWORKED IAW CARD 5740-01139-04B, STEP 8.
